|Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts
Mathematical Institute of the Serbian Academy of Sciences and Arts
|Title:||On a higher order difference equation||Journal:||Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis||Volume:||14||Issue:||6||First page:||789||Last page:||803||Issue Date:||1-Dec-2007||Rank:||M23||ISSN:||1201-3390||Abstract:||
The boundedness and attractivity of the positive solutions of a quite general nonlinear difference equation is investigated.
|Keywords:||Boundedness | Difference equation | Equilibrium | Global attractivity | Positive solution | Unstable||Publisher:||Watam Press|
Show full item record
checked on Feb 5, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.